Article

6 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    7 6 0 0


Annales de Dermatologie et de Vénéréologie
Vol 130, N° 6-7  - juin 2003
pp. 612-618
Doi : AD-06-2003-130-6-0151-9638-101019-ART4
Médicaments associés à la survenue d'une pustulose exanthématique aiguë généralisée
 

E.-H. Saissi [1], F. Beau-Salinas [1], A.-P. Jonville-Béra [1], G. Lorette [2], E. Autret-Leca Centres Régionaux de Pharmacovigilance [1],  [3]
[1]  Service de Pharmacologie, Service de Dermatologie, CHRU de Tours
[2]  Service de Dermatologie, CHRU de Tours
[3]  Amiens, Angers, Besançon, Bordeaux, Brest, Caen, Clermont-Ferrand, Dijon, Grenoble, Lille, Limoges, Lyon, Marseille, Montpellier, Nancy, Nantes, Nice, Paris HEGP, Paris Créteil, Paris Fernand-Widal, Paris Pitié-Salpêtrière, Paris Saint-Antoine, Paris Saint-Vincent de Paul, Poitiers, Reims, Rennes, Rouen, Saint-Etienne, Strasbourg, Toulouse, Tours.

Tirés à part : E. AUTRET-LECA [1]

[1]  Service de Pharmacologie, CHRU de Tours, 2 boulevard Tonnellé, 37044 Tours Cedex 01. E-mail :

@@#100979@@
Introduction

La pustulose exanthématique aiguë généralisée est une éruption grave dont l'étiologie est le plus souvent médicamenteuse. Si le médicament en cause est arrêté, la guérison est spontanée en une dizaine de jours. L'objectif de cette étude était de comparer les médicaments en cause dans les pustuloses exanthématiques aiguës généralisées rapportées aux Centres Régionaux de Pharmacovigilance et ceux rapportés dans la littérature.

Matériel et méthode

Les éruptions pustuleuses qualifiées de « grave » notifiées aux Centres Régionaux de Pharmacovigilance entre le 1 er janvier 1985 et le 3 décembre 2001 ont été analysées. Les dossiers pour lesquels le diagnostic de pustulose exanthématique aiguë généralisée n'était pas clairement noté dans les commentaires ont été revus par un dermatologue. L'imputabilité des médicaments mentionnés dans ces dossiers a été réévaluée par l'un d'entre nous. Par ailleurs, une revue exhaustive de la littérature a été réalisée.

Résultats

Deux cent sept notifications de pustulose exanthématique aiguë généralisée grave ont été identifiées. Elles ont conduit à un décès 4 fois (2 p. 100). Parmi les 107 cas de pustulose exanthématique aiguë généralisée qui ne comportaient qu'un seul médicament suspect (51,6 p. 100), les médicaments le plus souvent mis en cause étaient : la pristinamycine (18 cas), l'amoxicilline (± acide clavulanique) (16 cas), l'hydroxychloroquine (8 cas) et l'association spiramycine/métronidazole (5 cas).

Discussion

Parmi les médicaments le plus souvent mis en cause dans cette étude et dans la littérature (amoxicilline ± acide clavulanique, pristinamycine, hydroxychloroquine, ampicilline, diltiazem, co-trimoxazole, terbinafine, carbamazépine, spiramycine ± métronidazole) seuls la pristinamycine et le diltiazem ont ce risque signalé dans leur résumé des caractéristiques du produit. Dans la mesure où, devant la survenue d'une éruption pustuleuse, il est indispensable d'arrêter rapidement le médicament en cause, l'ajout de cet effet indésirable dans le résumé des caractéristiques des produits serait pertinent.

Conclusion

Nos résultats montrent l'importance de la notification des effets indésirables par les praticiens aux Centres Régionaux de Pharmacovigilance qui, en alimentant la banque française de pharmacovigilance, permet d'identifier un problème de pharmacovigilance et conduire à une prise de décision de santé publique.

Abstract
Drugs associated with acute generalized exanthematic pustulosis.
Introduction

Acute generalized exanthematous pustulosis is a severe eruption which is usually drug related. If the causative drug is discontinued, acute generalized exanthematous pustulosis resolves spontaneously in ten days. The aim of this study was to compare drugs suspected of causing acute generalized exanthematous pustulosis reported to French Pharmacovigilance centres and those reported in the literature.

Materials and methods

All cases of “pustular eruption” qualified as “serious” reported to the French Pharmacovigilance Centers between January 1985 and December 2001 were analyzed. Cases for which the diagnosis of acute generalized exanthematous pustulosis was not clearly identified were reviewed by a dermatologist. The relationship between acute generalized exanthematous pustulosis and drug exposure was re-examined by one of us. An exhaustive review of the literature was also performed.

Results

Review of the data base revealed 207 cases of serious acute generalized exanthematous pustulosis leading to death in 4 cases (2 %). Of these cases of acute generalized exanthematous pustulosis, only one drug was suspected in 107 cases (51.6 %). The main drugs involved were: pristinamycin (18 cases), amoxicillin (± clavulanic acid) (16 cases), hydroxychloroquine (8 cases) and a combination of spiramycin + metronidazole (5 cases).

Discussion

The most frequent causal drugs in our study and in the literature are: amoxicillin ± clavulanic acid, pristinamycin, hydroxychloroquine, ampicillin, diltiazem, co-trimoxazole, terbinafine, carbamazepine and spiramycin ± metronidazole. Only pristinamycin and diltiazem have information in their summary of product characteristics regarding the risk of acute generalized exanthematous pustulosis. Because it is essential to discontinue the causative drug as soon as possible if a pustular eruption occurs, physicians must be informed of the risk, which should be added to the “adverse events”, and “warnings” sections of the summary of product characteristics of the drugs concerned.

Conclusion

Our results show the relevance of notification of side effects by physicians to pharmacovigilance centres, leading to the identification of a signal and public health dissemination of warnings.






© 2003 Elsevier Masson SAS. Tous droits réservés.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline